zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Permanence of a delayed SIR epidemic model with density dependent birth rate. (English) Zbl 1117.34310
The authors consider the following SIR epidemic model with time delay $$\frac{dS(t)}{dt}=-\beta S(t)I(t-h)-\mu _1S(t)+b\left( 1-\beta _1\frac{N(t)}{ 1+N(t)}\right),$$ $$\frac{dI(t)}{dt}=\beta S(t)I(t-h)-\mu _2I(t)-\lambda I(t),\quad \frac{dR(t)}{dt}=\lambda I(t)-\mu _3R(t),$$ where $S(t),$ $I(t)$ and $R(t)$ denote the numbers of susceptible members to the disease, of infective members and of members who have been removed from the possibility of infection through full immunity, respectively. Some permanence results are established when the positive equilibrium exists.

MSC:
34K25Asymptotic theory of functional-differential equations
34K60Qualitative investigation and simulation of models
92D30Epidemiology
WorldCat.org
Full Text: DOI
References:
[1] Beretta, E.; Capasso, V.; Rinaldi, F.: Global stability results for a generalized Lotka -- Volterra system with distributed delays: applications to predator -- prey and epidemic systems. J. math. Biol. 26, 661-668 (1988) · Zbl 0716.92020
[2] Beretta, E.; Takeuchi, Y.: Convergence results in SIR epidemic model with varying population sizes. Nonlinear anal. 28, 1909-1921 (1997) · Zbl 0879.34054
[3] Butler, G.; Freedman, H. I.; Waltman, P.: Uniformly persistent systems. Proc. amer. Math. soc. 96, 425-430 (1986) · Zbl 0603.34043
[4] Freedman, H. I.; Ruan, S.: Uniform persistence in functional differential equations. J. differential equations 115, 173-192 (1995) · Zbl 0814.34064
[5] Hale, J. K.: Theory of functional differential equations. (1977) · Zbl 0352.34001
[6] Hale, J. K.; Waltman, P.: Persistence in infinite-dimensional systems. SIAM J. Math. anal. 20, 388-395 (1989) · Zbl 0692.34053
[7] Hethcote, H. W.: Qualitative analyses of communicable disease models. Math. biosci. 7, 335-356 (1976) · Zbl 0326.92017
[8] Kuang, Y.: Delay differential equations with applications in population dynamics. (1993) · Zbl 0777.34002
[9] Li, M. Y.; Muldowney, J. S.; Den Driessche, P. Ven: Global stability of SEIRS epidemic model in epidemiology. Canad. appl. Math. quart. 7, 409-425 (1999) · Zbl 0976.92020
[10] Li, M. Y.; Smith, H. L.; Wang, L.: Global dynamics of an SEIR epidemic model with vertical transmission. SIAM J. Appl. math. 62, 58-69 (2001) · Zbl 0991.92029
[11] Ma, W.; Song, M.; Takeuchi, Y.: Global stability of an SIR epidemic model with time delay. Appl. math. Lett. 17, 1141-1145 (2004) · Zbl 1071.34082
[12] Ma, W.; Takeuchi, Y.; Hara, T.; Beretta, E.: Permanence of an SIR epidemic model with distributed time delays. Tohoku math. J. 54, 581-591 (2002) · Zbl 1014.92033
[13] Song, M.; Ma, W.: Asymptotic properties of a revised SIR epidemic model with density dependent birth rate and time delay. Dynamic of continuous, discrete and impulsive systems 13, 199-208 (2006) · Zbl 1102.34061
[14] Thieme, H. R.: Mathematics in population biology. (2003) · Zbl 1054.92042
[15] Wang, W.: Global behavior of an SEIRS epidemic model with time delay. Appl. math. Lett. 15, 423-428 (2002) · Zbl 1015.92033